MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27GA 1-1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27GA 1-1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 301629
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.(b)(6) usa has been used as a default.Investigation summary: one photo was provided.It shows a packaging blister with the lot# and the expiration date as of 2024-06-29; the coc the customer got from the system has expiration date of 2024-02-29.The production orders are created the previous month than the month planned to be produced; sometimes the production order is delayed and produced at later month(s) than originally planned.When the production order is produced the expiration date is created/ printed on the labeling is based on the actual manufacturing month.In this case the production planning didn¿t update the system with the expiration date based on the actual manufacturing date.A revised coc will be issued to the customer and production planning is not anymore carrying over for month open production orders.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: production planning- in this case the production planning didn¿t update the system with the expiration date based on the actual manufacturing date.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that needle 27ga 1-1/2in had incorrect label information.This was discovered before use.The following information was provided by the initial reporter: material no: 301629 batch no: 9030562.It was reported that expiration date on the package of the needle is different from the expiration date on the coc.

Brand Name
NEEDLE 27GA 1-1/2IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9993355
Report Number1911916-2020-00406
Device Sequence Number2967845
Product Code FMI
UDI-Device Identifier30382903016298
UDI-Public30382903016298
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Model Number301629
Device Catalogue Number301629
Device Lot Number9030562
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;